advertisement
Question
Posted by: shona | 2010-06-12

face swelling

Hi doc
I am on no medication other than chronic meds I have used for a long time. Have not started using anything new, cream, deodorant, eating anything new etc. One side of my face swelled up. around the mouth area. so I had swollen lips on one side and around that area of the face. went down. two days later the same thing happened on that other side of my face. exact same place just on the opposite side. now two weeks later it has happened on the right side again. This time was very severe. lasted 3 days, still a tiny bit swollen. When this happens where it is swollen is absolutely numb. it is 150% like when the dentist has injected you. what could cause something like this?. I have read a lot about a nerve here and there, BUT, this does not sound like something that would happen one side and then the next?? or could it? thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Shona

There are a couple of conditions that can cause this and I therefore, strongly suggest that you consult your doctor for and examination, as it can be a localised allergic reaction or due to a bacterial or viral infection.

Regards



Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement